# SDR EPUA20140730001

- Difficulty date: July 30, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N91002
- Make and model: Cessna 207
- Aircraft serial: 20700003
- Aircraft time: 18,603 hours
- System (JASC): 3418 · Stall Warning System
- Part: Insulator
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED A BURNING ELEC SMELL DURING TAKEOFF.  INSPECTED COCKPIT ELEC HARNESS & SECURED STALL WARNING HORN INSULATORS & TERMINALS.
